✨
AI Summary & Key Takeaways
AI Insight⚡ TL;DR(Too Long; Didn't Read)
Here, we present a case of indomethacin-induced toxic hepatitis that improved with methylprednisolone treatment.
📌 3 Key Takeaways
🎯
Objective & Hypothesis:Nonsteroidal anti-inflammatory drugs deare widely used worldwide for analgesic, antipyretic and anti-inflammatory purposes.
📊
Key Findings & Data:Indomethacin is a potent nonsteroidal anti-inflammatory drug and can cause severe liver damage.
💡
Conclusion & Impact:Here, we present a case of indomethacin-induced toxic hepatitis that improved with methylprednisolone treatment.
🔬Design:Case Report
📍Scope:Comprehensive Sample
⚙️Variables:Drug induced liver injury · toxic hepatitis · Indomethacin
Abstract
Nonsteroidal anti-inflammatory drugs deare widely used worldwide for analgesic, antipyretic and anti-inflammatory purposes. Indomethacin is a potent nonsteroidal anti-inflammatory drug and can cause severe liver damage. Few cases of idiosyncratic toxic hepatitis have been reported. Here, we present a case of indomethacin-induced toxic hepatitis that improved with methylprednisolone treatment.
🔖
Cite This Article
Sakar, O., Teker, T., Nak, S. G., Uğraş, N. (2022). Indomethacin induced toxic hepatitis: a case report. Turkish Journal of Internal Medicine, Volume: 4 Special Issue. https://doi.org/10.46310/tjim.1072846